I am not on any birth control and I had sex with my boyfriend and he came inside of me, unplanned. So the next night I took the pill, the day after we had sex again and he did it again! Would the pill still affect anything after? I kind of started my period on the planned day, had cramping I'm on "day 4" but the last two days of my period it has only been spotting if any bleeding, which is not normal for my cycle. Could I be pregnant or is this normal after taking "take action"?
Plan B would not protect you against pregnancy, for any unprotected sex that occurred after taking it. That's certainly the official line, anyway.
An old thread, but I'll reply in case anyone else finds it useful.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy. or could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2014 • 1 answer
Posted 5 Dec 2014 • 1 answer
Im on birth control n I took the plan b pill should I take the birth control regularly or take break
Posted 12 Jan 2015 • 1 answer
Posted 23 Mar 2015 • 1 answer
Posted 5 Jun 2015 • 1 answer